... sneezing and coughing my head off and can't breathe help!!!
I don't see why there would be any problems in taking NyQuil. One of the biggest issues are usually from taking too much of the same meds (especially Tylenol) that could do damage to your liver of taking multiple cold meds that could slow your breathing down too much. My doctor has advised me before that I could take NyQuil & Benadryl at the same time & I don't see that much difference between the Benadryl & Claritin. Especially when you took it very early this morning. You could also call your pharmacy for peace of mind too. Hope you feel better!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Allergic Rhinitis - My 15 year old son usually takes neozep non drowse for his nasal problem in the?
Posted 6 Dec 2009 • 1 answer
Posted 17 Oct 2010 • 1 answer
Posted 24 Oct 2010 • 7 answers
Posted 16 Apr 2015 • 2 answers
Posted 8 Sep 2016 • 1 answerFAQ by Drugs.com